# SDR A6WA20130418909

- Difficulty date: April 8, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG BRAKE PRESSURE TRANSDUCER MOUNTING BRACKET IS BROKEN AT BOTH LEGS LEFT SIDE OF BRACKET.  REMOVE UNSERVICEABLE BRACKET & INSTALL SERVICEABLE BRACKET P/N 601R75262-159.
